# SDR UALA2011111406193

- Difficulty date: November 12, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 1640 BL 0 - RBL 62.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND BLEND OUT OF SRM LIMITS.  CUT OUT DAMAGED UPPER CHORD SECTION OF FLOORBEAM FROM LBL 10 TO RIGHT END OF FLOORBEAM REF PEMCO EA PD57-53-231 & SRM 53-00-51 FIG 201 REPAIR 3.  FABRICATED AND INSTALLED NEW FLOORBEAM UPPER CHORD, ANGLES, STRAPS & FILLERS PER EA & SRM.
